# SDR IPXA2024040178433

- Difficulty date: March 9, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 27,042 hours, 16,582 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327077000200
- Condition: Cracked
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCD FLOOR PANEL 251VJ IS DAMAGED. FABBED PANEL 251VJ FROM 5024N40000SS-G,BATCH #40552-B PER SREO -40552-REQ001 (APPX B).
